Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Getting tensed for some silly reasons. Feeling tensed during exam results and interview?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
getting tensed for some silly reasons and some times for northing, as if I am about to hear my exam results or facing an interview

As I said, I recently got cold and throat infection, I took AZICIP-500, 3 tab , one tab per day in the evening.

will this medicine have an effect?

Usually I am a calm going and cool person.
Posted Mon, 23 Sep 2013 in Mental Health
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:

Detailed Answer:
Welcome to XXXXXXX

You are having problem of getting tensed all the time as if you are facing some important situation. These features are symptoms of anxiety like palpitations, sweating, tremors, ghabrahat etc. A lot of individuals have anxiety. Azicip 500 will control throat infection effectively. I would advise to try relaxation methods to beat anxiety.
Progressive Muscle Relaxation Exercise, Breathing Exercise and Behavior Therapy etc are effective in controlling anxiety. You can take help of a psychologist.
Medicines like SSRI as Sertaline, escitalopram etc are very useful in anxiety.

please consult a psychiatrist for detailed prescription.

Hope I cleared your doubt, if you have more questions you can ask again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor